# SDR ASOA201001652

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE ASSY, PN 601R38957-119, SHOWS HEAVY CORROSION.  AFTER PAINT REMOVAL FOUND TO BE LIGHT CORROSION.  REMOVED CORROSION IAW SRM 51-21-06.  ALODINED, PRIMED, AND TREATED AREA IAW SRM 51-32-00 AND 51-25-00.   REMOVED OLD CORROSION NUTPLATE AND INSTALLED NEW ONE IAW SRM 51-45-00. (CLOSED)
